# SDR CALA2017120804357

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 62,361 hours, 21,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN OUTBD EMERGENCY FLASHLIGHT WILL NOT BLINK. REPLACED BATTERY FOR FWD OUTBD EMERGENCY FLASHLIGHT. LIGHT TESTS GOOD.
